# SDR SWAA2019042331990

- Difficulty date: March 12, 2019
- Submitted: April 23, 2019
- Operation: Air carrier
- Aircraft: N7819A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30649
- Aircraft time: 54,762 hours, 33,471 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 877
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT SPLICE CORRODED AT AFT CARGO BAY BS 887, RBL 21 TO LBL 9, WL170.          REMOVED AND REPLACED AFT CARGO BAY FLOOR SUPPORT B/S 887 RBL 21 - LBL 9. WL170 IAW SRM - 51-40-02-0G-0 AND BOEING DWG-146A7500. 56011U. 16APR19.
